# SDR CA130212008

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER AN AIRCRAFT MAINTENANCE, DURING FLIGHT TESTING, 1 PROCEDURE CALLS FOR AN IN-FLIGHT SHUTDOWN AND RELIGHT.  DURING THE RELIGHT ATTEMPT THE ENGINE NR 2 OIL PRESSURE WAS INDICATING 12 PSI.  THE PILOT SHUTDOWN THE ENGINE AND LANDED SAFELY AT THE AIRPORT. TROUBLESHOOTING ONGOING.
